RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2007, Volume 341, Pages 142–146 (Mi znsl139)  

This article is cited in 2 scientific papers (total in 2 papers)

On estimation of the remainder in the central limit theorem

V. V. Petrov

Saint-Petersburg State University

Abstract: A nonuniform estimate of the remainder in the central limit theorem is obtained for a sequence of independent identically distributed random variables. This estimate is a generalization of an earlier result of L. V. Osipov and the author.

Full text: PDF file (139 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 147:4, 6929–6931

Bibliographic databases:

UDC: 519.21
Received: 11.11.2005

Citation: V. V. Petrov, “On estimation of the remainder in the central limit theorem”, Probability and statistics. Part 11, Zap. Nauchn. Sem. POMI, 341, POMI, St. Petersburg, 2007, 142–146; J. Math. Sci. (N. Y.), 147:4 (2007), 6929–6931

Citation in format AMSBIB
\Bibitem{Pet07}
\by V.~V.~Petrov
\paper On estimation of the remainder in the central limit theorem
\inbook Probability and statistics. Part~11
\serial Zap. Nauchn. Sem. POMI
\yr 2007
\vol 341
\pages 142--146
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl139}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2363590}
\zmath{https://zbmath.org/?q=an:1115.60029}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2007
\vol 147
\issue 4
\pages 6929--6931
\crossref{https://doi.org/10.1007/s10958-007-0516-4}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-36048972939}


Linking options:
  • http://mi.mathnet.ru/eng/znsl139
  • http://mi.mathnet.ru/eng/znsl/v341/p142

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Rozovskii, “A nonuniform estimate of the remainder in the central limit theorem”, J. Math. Sci. (N. Y.), 152:6 (2008), 932–933  mathnet  crossref
    2. Yu. S. Nefedova, I. G. Shevtsova, “Nonuniform estimates of convergence rate in the central limit theorem”, Theory Probab. Appl., 57:1 (2013), 28–59  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:125
    Full text:50
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019